# SDR 2006UALA01237

- Difficulty date: June 23, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 17,831 hours, 7,019 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 15 & 16 EMERGENCY LIGHTS INOPERATIVE. RELAMPED OPERATES NORMAL. REF 33-51-11
